# SDR 01FDEA01104

- Difficulty date: December 23, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEAD EDGE RIB CRACKED WS 510, WBL 415.  R&R RIB PER SRM 51-40-2.
